# SDR LR7A2018010701304

- Difficulty date: January 7, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 65,540 hours, 32,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 376950
- Condition: Corroded
- Location: Bs 557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED B-2 CHECK, FOUND THE RT BS 557 LOWER BOW BEAM LOWER END FITTING CORRODED AT WL 150, RBL 63.  REPAIRED IAW SRM  53-40-13.
